Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 136, NWS Amarillo, TX

May 30, 20214 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 30, 2021, 10:27 PM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2021, 10:27 PM CDT (03:27 UTC)
Expired
May 30, 2021, 11:30 PM CDT
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 3 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 4:42 PM CDTTornado WatchSPC7 hr
May 30, 9:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.5 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
436 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS54 KAMA 310327
SVRAMA
TXC011-065-375-381-310430-
/O.NEW.KAMA.SV.W.0136.210531T0327Z-210531T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1027 PM CDT Sun May 30 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Armstrong County in the Panhandle of Texas...
  Northeastern Randall County in the Panhandle of Texas...
  Southwestern Carson County in the Panhandle of Texas...
  Eastern Potter County in the Panhandle of Texas...

* Until 1130 PM CDT.

* At 1027 PM CDT, severe thunderstorms were located along a line
  extending from 16 miles southwest of Lake Meredith to 5 miles west
  of Amarillo, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Amarillo, Lake Tanglewood, Washburn, Timbercreek Canyon and Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Texas.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3533 10144 3495 10173 3513 10189 3526 10199
      3554 10178
TIME...MOT...LOC 0327Z 322DEG 16KT 3543 10178 3521 10194 

HAIL...1.00IN
WIND...60MPH
 
$$

DGW
3 follow-up statements
507 
WWUS54 KAMA 310342
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1042 PM CDT Sun May 30 2021

TXC011-065-375-381-310430-
/O.CON.KAMA.SV.W.0136.000000T0000Z-210531T0430Z/
Armstrong TX-Randall TX-Carson TX-Potter TX-
1042 PM CDT Sun May 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN ARMSTRONG...NORTHEASTERN RANDALL...SOUTHWESTERN
CARSON AND EASTERN POTTER COUNTIES...

At 1042 PM CDT, severe thunderstorms were located along a line
extending from 17 miles northwest of Washburn to 3 miles southwest of
Amarillo, moving southeast at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected.

Locations impacted include...
Amarillo, Lake Tanglewood, Washburn, Timbercreek Canyon and Pantex. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Texas.

LAT...LON 3533 10144 3495 10173 3513 10189 3526 10199
      3554 10178
TIME...MOT...LOC 0342Z 322DEG 16KT 3539 10174 3517 10190 

HAIL...1.00IN
WIND...70MPH
 
$$

DGW
593 
WWUS54 KAMA 310407
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1107 PM CDT Sun May 30 2021

TXC011-065-375-381-310430-
/O.CON.KAMA.SV.W.0136.000000T0000Z-210531T0430Z/
Armstrong TX-Randall TX-Carson TX-Potter TX-
1107 PM CDT Sun May 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN ARMSTRONG...NORTHEASTERN RANDALL...SOUTHWESTERN
CARSON AND EASTERN POTTER COUNTIES...

At 1106 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Washburn to 5 miles northeast of
Mescalero Park, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Amarillo, Lake Tanglewood, Washburn, Timbercreek Canyon and Pantex. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Texas.

LAT...LON 3533 10144 3495 10173 3513 10189 3526 10199
      3554 10178
TIME...MOT...LOC 0406Z 322DEG 16KT 3515 10151 3493 10167 

HAIL...0.75IN
WIND...60MPH
 
$$

DGW
161 
WWUS54 KAMA 310427
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1127 PM CDT Sun May 30 2021

TXC011-065-375-381-310437-
/O.EXP.KAMA.SV.W.0136.000000T0000Z-210531T0430Z/
Armstrong TX-Randall TX-Carson TX-Potter TX-
1127 PM CDT Sun May 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARMSTRONG...
NORTHEASTERN RANDALL...SOUTHWESTERN CARSON AND EASTERN POTTER
COUNTIES WILL EXPIRE AT 1130 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Texas.

LAT...LON 3533 10144 3495 10173 3513 10189 3526 10199
      3554 10178
TIME...MOT...LOC 0427Z 322DEG 16KT 3508 10144 3486 10161 

$$

DGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:25 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 30, 6:25 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
625 PM CDT Sun May 30 2021

.AVIATION...
00Z TAF Cycle

VFR conditions will quickly become MVFR to IFR between 00Z and 04Z
Monday. Showers and thunderstorms will be on the increase at all
three TAF sites between 00Z and 06Z Monday which will continue
through 00Z Tuesday. Thunderstorm wind gusts of 40 to 50 knots or
higher will be possible with the strongest thunderstorms between
00Z Monday and 06Z Monday. IFR to MVFR conditions will prevail
with some LIFR and VLIFR conditions in the heavy rainfall.
Southeast winds 15 to 25 knots with gusts near 30 knots will
become north to northeast 5 to 15 knots after 04Z to 06Z Monday.

Schneider

&&

.PREV DISCUSSION... /Issued 356 PM CDT Sun May 30 2021/

SHORT TERM...Tonight through Monday...

The two big questions of the day (1 will the clouds break and 2
will the boundary across the north hold there and not push through
the CWA) have now been answered - yes and yes. This appears to be
setting the stage for a widespread thunderstorm event with
potential for severe storms and very heavy rainfall tonight which
that the CAMS are finally seeming to agree on at least a little
better.

The jet exit region will move across the area overnight with good
upper diffluence spreading across the area. Multiple S/WVs moving
around the base of a deep trough in AZ S/WVs will continue to
move across the area through Monday. With low clouds scattering
out, temperatures have increased into the 70s most areas and ML
CAPE is around 1000-1500 J/KG and is forecast to reach 1500-2000
J/KG for most of the area by 00Z. There is good low level turning
in the wind fields and around a 90 kt upper level jet that will
move into the area, but the RAP progs of just 25-30 kt effective
bulk shear seems a tad low this evening especially given NAM pros
of 30-60 kt 0-6 km shear ahead of the storms. Convective
initiation is already occurring along the higher terrain of NM and
the outflow boundary across the north will be another potential
focus area. Discrete supercells are possible mainly in the west,
but appears these will be pretty quick to congeal into an MCS that
will have very good h85-h7 theta-e advection to feed this complex.
Given all this, all hazards are possible but the greatest hail
and tornado threat (5% per SPC) will be in the west before MCS
development. Very heavy rainfall is expected and much of the area
may see 1 to 3 inches (W/ locally higher amounts possible) in a
short period of time. The intersection of the outflow boundary and
the MCS could be an area to watch for highest rainfall totals as
well as greater tornado threat as well as the SE where many HREF
is pinging on higher potential for 2+ inch rainfall. A flood watch
has been issued for the entire region given the high rates
expected.

Best upper dynamics and strongest S/WV assoc w/ the upper system
might actually occur early Monday and therefore POPs remain
relatively high despite being on the backside the overnight MCS.
That said, storm intensity and rainfall rates should be much less
Monday and therefore the Flood Watch is set to expire at 12Z for
now. Cool outflow will fill in behind the storm complex w/ NRLY
winds developing and this will keep the area cool, cloudy and damp
on Monday with low clouds and SCT shra/tstms persisting.

LONG TERM...Monday night through Saturday

Open wave to move across the Panhandles Monday night keeping chances
for convection Monday night across most of the forecast area.
Upper trough will begin to shift east away from the Panhandles
Tuesday with the upper flow transitioning to northwesterly behind
the departing upper trough. Lingering convection possible Tuesday.
Perturbations within the northwesterly or north northwesterly
upper flow aloft Wednesday through Friday will bring chances for
convection again during the afternoon into the nighttime hours
during the latter half of the week. Upper high builds in over the
Great Basin region late in the week with a more northerly and even
a northeasterly upper flow expected across the Panhandles by
Friday and Saturday.

Surface ridge builds down from the north into the forecast area
early this week. Surfaced ridge to kick out to the south and east
by the middle of the week as surface low pressure develops to the
lee of the Rockies in eastern Colorado and eastern New Mexico.
Surface flow to transition from upslope southeasterly to more
southerly and southwesterly by the middle and end of the week.
Frontal boundary to the south of the Panhandles by the middle of
the week forecast to lift north and east near or into the
Panhandles before frontolysis occurs by Thursday or Friday. Any
residual surface boundaries across the Panhandles late this week
will be a focus for lift for diurnally- driven convection.

Weakness in the upper flow along with diurnal heating and ample
residual low level moisture, with dew points in the 50s and 60s,
will result in convection still not out of the equation Friday
afternoon and evening as well as Saturday afternoon and evening.
Early in the week, some of the stronger convection could still be
efficient rainfall producers.

Schneider

&&

.AMA Watches/Warnings/Advisories...
TX...Flood Watch through Monday morning for the following zones:
     Armstrong...Carson...Collingsworth...Dallam...Deaf Smith...
     Donley...Gray...Hansford...Hartley...Hemphill...
     Hutchinson...Lipscomb...Moore...Ochiltree...Oldham...Palo
     Duro Canyon...Potter...Randall...Roberts...Sherman...
     Wheeler.

OK...Flood Watch through Monday morning for the following zones:
     Beaver...Cimarron...Texas.

&&

11
Hazardous weather outlook, May 30, 9:24 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
924 PM CDT Sun May 30 2021

OKZ001>003-TXZ001>020-317-311430-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
924 PM CDT Sun May 30 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are expected to develop or move in from the west
through tonight across the Texas and Oklahoma Panhandles. Some
storms may become severe late this afternoon and evening, with
large hail and damaging winds the primary hazards. However, an
isolated tornado cannot be ruled out across the far western
sections of the area. In addition, the strongest storms will be
capable of producing heavy rainfall, which may lead to flooding or
flash flooding. A Flood Watch is in effect for all of the
Panhandles this evening through Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible across the Texas and Oklahoma
Panhandles Memorial Day through Wednesday night, and then across
parts of the area Thursday through Saturday. Any storms that
develop are expected to remain below severe levels at this time.
In addition, the strongest storms on Memorial Day will be capable
of producing heavy rainfall, which may lead to flooding or flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter groups and Emergency Management officials across the Texas
and Oklahoma Panhandles should remain alert and remain activated
through tonight.

Bieda

In the hours before

Local storm report, May 30, 8:14 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             11 SSE TEXHOMA          36.33N 101.77W
05/30/2021  M1.00 INCH       SHERMAN            TX   STORM CHASER

&&

BIEDA
Local storm report, May 30, 8:16 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TORNADO          5 ESE STRATFORD         36.31N 102.00W
05/30/2021                   SHERMAN            TX   STORM CHASER

            NUMEROUS REPORTS OF A TORNADO WITH PICTURES
            AND LIVE STREAM. START TIME WAS 7:31 PM,
            LIFTED AT 7:38 PM.

&&

BIEDA
Special weather statement, May 30, 9:19 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Amarillo TX
919 PM CDT Sun May 30 2021

TXZ007-008-011>013-310300-
Hutchinson TX-Potter TX-Carson TX-Moore TX-Oldham TX-
919 PM CDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...EAST
CENTRAL OLDHAM...SOUTHWESTERN HUTCHINSON...POTTER AND SOUTHERN MOORE
COUNTIES UNTIL 1000 PM CDT...

At 919 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Four Way to 5 miles east
of Masterson to 9 miles north of Wildorado. Movement was east at 30
mph.

Dime size hail and wind gusts of up to 55 mph will be possible with
these storms.

Locations impacted include...
Fritch, Sanford, Four Way, Valley De Oro, Boys Ranch, Masterson and
Lake Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Meredith, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Texas.

LAT...LON 3589 10155 3559 10146 3527 10196 3530 10237
      3547 10244 3564 10210 3583 10203
TIME...MOT...LOC 0219Z 270DEG 26KT 3577 10192 3562 10187 3535 10223

Ferguson
Special weather statement, May 30, 9:31 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Amarillo TX
931 PM CDT Sun May 30 2021

OKZ002-003-TXZ003-004-008-009-310315-
Texas OK-Beaver OK-Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
931 PM CDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAVER...
SOUTHEASTERN TEXAS...NORTHEASTERN HUTCHINSON...SOUTHEASTERN
HANSFORD...NORTHERN ROBERTS AND OCHILTREE COUNTIES UNTIL 1015 PM
CDT...

At 931 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Bryans Corner to 4 miles
south of Waka to 16 miles east of Pringle. Movement was east at 35
mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Perryton, Wolf Creek Park, Waka, Bryans Corner, Balko and Farnsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
the Panhandle of Oklahoma.

LAT...LON 3668 10057 3622 10056 3572 10075 3582 10128
      3621 10108 3666 10107
TIME...MOT...LOC 0231Z 269DEG 30KT 3655 10100 3622 10104 3595 10116

DGW
Special weather statement, May 30, 9:54 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Amarillo TX
954 PM CDT Sun May 30 2021

TXZ007-008-012-013-017-310330-
Hutchinson TX-Potter TX-Randall TX-Carson TX-Moore TX-
954 PM CDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RANDALL...
NORTHWESTERN CARSON...SOUTHWESTERN HUTCHINSON...POTTER AND
SOUTHEASTERN MOORE COUNTIES UNTIL 1030 PM CDT...

At 954 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Sanford to Lake Meredith
to 9 miles north of Bushland. Movement was east at 15 mph.

Dime size hail and wind gusts of up to 55 mph will be possible with
these storms.

Locations impacted include...
Amarillo, Borger, Fritch, Stinnett, Sanford, Valley De Oro,
Masterson, Lake Meredith and Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Meredith, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Texas.

LAT...LON 3526 10217 3554 10216 3564 10199 3593 10179
      3593 10121 3560 10125 3513 10176
TIME...MOT...LOC 0254Z 277DEG 12KT 3582 10162 3567 10164 3532 10208

Ferguson
Special weather statement, May 30, 10:14 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1014 PM CDT Sun May 30 2021

OKZ002-003-TXZ003>005-008>010-310400-
Texas OK-Beaver OK-Hemphill TX-Hutchinson TX-Ochiltree TX-Roberts TX-
Hansford TX-Lipscomb TX-
1014 PM CDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAVER...
SOUTHEASTERN TEXAS...WESTERN LIPSCOMB...NORTHEASTERN HUTCHINSON...
SOUTHEASTERN HANSFORD...ROBERTS...NORTHWESTERN HEMPHILL AND OCHILTREE
COUNTIES UNTIL 1100 PM CDT...

At 1014 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Booker to 10 miles south of
Wolf Creek Park to 11 miles northwest of Codman. Movement was east at
30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Perryton, Miami, Booker, Wolf Creek Park, Elmwood, Bryans Corner,
Lora, Farnsworth, Boyd, Waka and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Tornado Watch remains in effect until midnight CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3679 10031 3621 10036 3567 10058 3578 10128
      3617 10112 3666 10106
TIME...MOT...LOC 0314Z 257DEG 25KT 3653 10058 3607 10067 3576 10088

DGW

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:22 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter68 min
May 30, 7:29 PM CDTTornado WarningAMASherman46 min
May 30, 7:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman59 min
May 30, 8:14 PM CDTTornado WarningAMAHansford, Sherman46 min
May 30, 8:19 PM CDTAreal Flood AdvisoryAMASherman4 hr
May 30, 8:47 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman58 min
May 30, 9:19 PM CDTSpecial Weather StatementAMAMoore, Potter41 min
May 30, 9:24 PM CDTAreal Flood AdvisoryAMAHansford, Sherman3 hr
May 30, 9:31 PM CDTSpecial Weather StatementAMAOchiltree, Roberts44 min
May 30, 9:54 PM CDTSpecial Weather StatementAMAHutchinson, Potter36 min
May 30, 10:14 PM CDTSpecial Weather StatementAMAOchiltree, Roberts46 min
May 30, 10:27 PM CDTAreal Flood AdvisoryAMAPotter3 hr
May 30, 10:30 PM CDTSpecial Weather StatementAMACarson, Hutchinson60 min
May 30, 10:35 PM CDTSpecial Weather StatementAMAGray25 min
May 30, 10:38 PM CDTTornado WarningAMACarson, Gray22 min
May 30, 10:53 PM CDTSpecial Weather StatementAMAHemphill, Lipscomb67 min
May 30, 10:57 PM CDTFlash Flood WarningAMAArmstrong, Carson, Potter, Randall4 hr
May 30, 11:32 PM CDTSpecial Weather StatementAMAGray28 min
May 31, 12:03 AM CDTSpecial Weather StatementAMAGray27 min
May 31, 12:04 AM CDTAreal Flood AdvisoryAMACarson, Gray, Hemphill, Roberts3 hr
May 31, 12:28 AM CDTSpecial Weather StatementAMACollingsworth32 min
May 31, 12:29 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Randall12 min
May 31, 12:41 AM CDTFlash Flood WarningAMAArmstrong, Carson, Randall3 hr
May 31, 12:47 AM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler58 min
May 31, 1:12 AM CDTAreal Flood AdvisoryAMAArmstrong, Collingsworth, Donley, Gray, Hemphill, Randall and 1 more3 hr
May 31, 1:28 AM CDTFlash Flood WarningAMADonley, Gray3 hr
May 31, 2:27 AM CDTFlash Flood WarningAMACollingsworth, Donley3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.